MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS SEGMENTAL STEM, CANAL FILLING; PROSTHESIS, STEM

ONKOS SURGICAL ELEOS SEGMENTAL STEM, CANAL FILLING; PROSTHESIS, STEM
Model Number 2500SP14E
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); Cancer (3262)
Date of Event 05/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed, which indicated that the component met specification.The operation notes, from the patient's previous surgery, has been requested.The revision surgery has not been scheduled, but it has been requested that the explanted stem be returned to the manufacturer for further investigation.This investigation is currently ongoing and should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient x-rays revealed aseptic loosening of the segmental stem.
 
Additional Manufacturer Narrative
This complaint has been closed as the patient's revision surgery has not been scheduled.In the event that a revision surgery does occur the complaint will be re-opened and this report will be supplemented.
 
Event or Problem Description
Patient' previous surgery, on (b)(6) 2018, involved the removal of a tumor of the distal tibia and the placement of a guardian custome component with an eleos stem.

Brand Name
ELEOS SEGMENTAL STEM, CANAL FILLING
Common Device Name
PROSTHESIS, STEM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key7586481
Report Number3013450937-2018-00010
Device Sequence Number11151865
Product Code KRO
UDI-Device IdentifierB2782500SP14E0
UDI-PublicB2782500SP14E0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2025
Device Model Number2500SP14E
Device Catalogue Number2500SP14E
Device Lot Number1703609
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer05/27/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR